Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Nashville, TN

June 9, 2014Wayne County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 9, 2014, 8:06 PM CDT for Wayne County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2014, 8:06 PM CDT (01:06 UTC)
Expired
Jun 9, 2014, 8:45 PM CDT
In force
39 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Wayne County, TN

The radar

The Columbus AFB radar (KGWX), 155 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:29 PM CDTTSTM WND DMGCollinwood, TNTREES WERE REPORTED DOWN IN THE CITY OF COLLINWOOD ALONG HIGHWAY 13.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 5:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS54 KOHX 100106
SVROHX
TNC181-100145-
/O.NEW.KOHX.SV.W.0073.140610T0106Z-140610T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
806 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 845 PM CDT

* AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR WALNUT GROVE...MOVING NORTHEAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...COLLINWOOD...CYPRESS INN...LUTTS AND CLIFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM TUESDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3501 8799 3529 8799 3530 8802 3535 8801
      3537 8803 3539 8803 3540 8798 3543 8801
      3545 8799 3532 8765 3503 8758 3503 8761
      3500 8761
TIME...MOT...LOC 0106Z 226DEG 36KT 3501 8799

$$

FORECASTER:13
1 follow-up statement
765 
WWUS54 KOHX 100122
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
822 PM CDT MON JUN 9 2014

TNC181-100145-
/O.CON.KOHX.SV.W.0073.000000T0000Z-140610T0145Z/
WAYNE TN-
822 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WAYNE COUNTY...

AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR LUTTS...MOVING NORTHEAST AT
40 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...COLLINWOOD AND CLIFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING 
FOR MIDDLE TENNESSEE.

&&

LAT...LON 3501 8799 3529 8799 3530 8802 3535 8801
      3537 8803 3539 8803 3540 8798 3543 8801
      3545 8799 3532 8765 3503 8758 3503 8761
      3500 8761
TIME...MOT...LOC 0122Z 226DEG 36KT 3512 8785

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:27 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 9, 7:27 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
727 PM CDT MON JUN 9 2014

.UPDATE...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS PER IMPLICATIONS OF
TOR WATCH NUMBER 271. BEST OVERALL MOISTURE...INSTABILITY...AND
LIFTING MECHANISMS CONTINUE TO BE ACROSS SW PORTIONS OF THE MID
STATE AT THIS HOUR WITH THE BEST GRADIENT OF LOW LEVEL HELICITY
VALUES NW TO SE ACROSS WESTERN PORTIONS OF MID STATE ALSO.
&&

.PREV DISCUSSION... /ISSUED 717 PM CDT MON JUN 9 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
NOT A LOT OF ADDITIONAL DETAILS IN THE AVIATION FORECAST PROVIDED FROM
10/06Z ONWARD DUE TO APPROACHING LINE OF SHWRS/TSTMS MOVING INTO THE
MID STATE. BELIEVE BEST WINDOW FOR STRONG TO SVR CONVECTION TO
INFLUENCE WX AT TAF SITES WILL BE UNTIL 10/02Z CKV...10/01Z-10/03Z
BNA...10/03Z-10/05Z CKV...WITH VRB WIND GUSTS FROM 35 TO 45 KTS
POSSIBLE WITH MVFR CEILINGS AND AND IFR VSBYS EXPECTED.

PREV DISCUSSION... /ISSUED 339 PM CDT MON JUN 9 2014/

DISCUSSION...
NEARBY MOISTURE DEPTH...IN ASSOCIATION WITH THE BOUNDARY TO OUR
SOUTH...HAS BEEN ON THE DECLINE THIS AFTERNOON. BOUNDARY...AS IS
TYPICAL IN THE SUMMERTIME...IS DISPLAYED IN A RATHER QUASI-
ESOTERIC NATURE. WE ARE GETTING SOUTHERLY WINDS ACROSS OUR SOUTH
SO THE TREND DOES LEAN TOWARD A NORTHWARD MOVING WARM FRONT. AT
ANY RATE...CAPES HAVE BEEN HELD DOWN AND WITH THE COMBINATION OF
LESS MOISTURE AND LESS INSTABILITY...THE RADAR IS ON THE INACTIVE
SIDE RIGHT NOW. THIS WILL BE CHANGING TONIGHT HOWEVER.

A LARGE AREA OF SHOWERS AND TSTMS IS OCCURRING FROM EASTERN AR
SOUTHWARD THROUGH LOUISIANA. THIS IS IN ASSOCIATION WITH A
RATHER POTENT UPPER LEVEL TROUGH AXIS WHICH IS SLOWLY MOVING OUR
WAY. SFC TROUGH STACKS RATHER NICELY WITH THIS FEATURE AND A DEEP
MOIST SOUTHERLY FLOW EXISTS OUT AHEAD OF IT. THUS...THE
AFOREMENTIONED AREA OF SHOWERS AND TSTMS WILL REACH THE MID STATE
BY LATE TONIGHT AND WILL CONTINUE INTO TUESDAY. THERE IS A THREAT
OF A FEW SEVERE TSTMS THIS EVENING ACROSS OUR SOUTHWESTERN
COUNTIES...BUT THE THREAT WILL DIMINISH TO THE EAST AS THE LEADING
EDGE OF THE PRECIP SHIELD LOSES SOME OF ITS INTENSITY.

WE ARE AGAIN IN A SLIGHT RISK FOR TUESDAY AFTERNOON AND EVENING
AS THE SHEAR LEVELS INCREASE. HOWEVER...IT LOOKS AS THOUGH LAPSE
RATES AND CAPE PARAMETERS WILL BE ON THE UNIMPRESSIVE SIDE. BUT
STILL...SOME DEGREE OF WIND THREAT IS IN PLACE ON TUESDAY
AFTERNOON AND EVENING. THE MOIST GROUND WILL HELP TO WEAKEN TREE
ROOT STRUCTURE AND THE WINDS MAY BECOME STRONG ENOUGH TO BLOW
DOWN MANY OF THE WEAKER TREES ACROSS THE AREA.

OTHERWISE...AN ADDITIONAL FOCUS WILL BE THE FLOOD THREAT. THE
WATCH CURRENTLY COVERS ROUGHLY OUR SOUTHWESTERN THIRD OF THE MID
STATE. ACROSS THIS AREA...HEAVY RAINFALL AMOUNTS HAVE OCCURRED
OVER THE LAST SEVERAL DAYS. LATEST FFG DOES SUPPORT RATHER LOW
GUIDANCE. EVEN THOUGH EXPECTED AREAL AVERAGE QPF WILL BE BELOW
GUIDANCE...ISOLATED TO SCATTERED HEAVIER CONVECTIVE AREAS WILL BE
UNDER THE GUN. THUS...THE FLOOD WATCH WILL BE ALLOWED TO CONTINUE
THROUGH TUESDAY EVENING. MODELS ARE IN AGREEMENT WITH THE
SUSTAINING OF A MULTI-TEMPORAL DEEP MOISTURE REGIME THROUGH THE
ENTIRE WATCH WINDOW. IT MUST FURTHER BE STATED THAT THE SLOW NON
PROGRESSIVE NATURE OF THE UPPER TROUGH TO OUR WEST COULD VERY WELL
CAUSE FLOOD PROBLEMS WEST OF I-65. FOR NOW WE WILL KEEP THE WATCH
WHERE IT IS...BUT AN EXPANSION EASTWARD CAN NOT BE RULED OUT.

MOVING ON...UPPER TROUGH AXIS WILL REACH THE MID STATE ON WEDNESDAY.
INFLECTION POINT WILL QUICKLY FOLLOW AND WE WILL SEE A DOWNTREND AS
FAR AS CONVECTION PROBABILITIES GO. AFTER THE LIKELY TO
CATEGORICAL POPS FOR TONIGHT AND THROUGH TUESDAY NIGHT...POPS WILL
FALL OFF INTO THE CHANCE CATEGORY ON WEDNESDAY AND SOME SLIGHT
CHANCES WILL RETURN FOR WED NT.

AS FOR THE SHORT TERM TEMPS...OVERNIGHT LOWS TOUGH TO BEAT...BUT
I'LL UNDERCUT THE MAXES BY A DEGREE OR TWO.

IN THE EXT FCST...UPPER RIDGING THROUGH BRIEF...WILL RETURN AND DRY
THE SITUATION OUT A BIT ON THURSDAY AND FRIDAY. THEN ANOTHER
SHORTWAVE...ACCORDING TO THE GFS...WILL ATTEMPT TO TRAVERSE THE AREA
OVER THE WEEKEND. EUROPEAN ATTEMPTS TO SHOW A SIMILAR PATTERN BUT
LEANS TOWARD SLOWING IT DOWN AND CUTTING IT OFF JUST SOUTHEAST OF
HERE. WILL OPT TO LEAN MORE TOWARD THE PROGRESSIVE GFS SOLUTION AND
INCLUDE A CHANCE OF SHOWERS AND TSTMS THIS WEEKEND. THEN...AS UPPER
RIDGING MAKES ANOTHER RUN AT US EARLY NEXT WEEK...WILL LEAN TOWARD A
SLIGHT CHANCE FOR EARLY NEXT WEEK....ALONG WITH THE RETURN OF WARMER
ABOVE NORMAL TEMPS.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ023>025-056>058-
060-061-093>095.

&&

31
Hazardous weather outlook, Jun 9, 7:03 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT MON JUN 9 2014

TNZ005>007-026-027-059-101000-
STEWART-MONTGOMERY-ROBERTSON-CHEATHAM-DAVIDSON-WILLIAMSON-
703 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS...
LARGE HAIL...HEAVY RAINFALL...AND ALSO A COUPLE OF TORNADOES WILL MOVE
ACROSS WESTERN PORTIONS OF MIDDLE TENNESSEE THIS EVENING...WITH THE
STORMS REACHING THE I-65 CORRIDOR BY THE MID EVENING HOURS. HEAVY
RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON
ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON
TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST
AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE
TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

TNZ023>025-056>058-060-061-093>095-101000-
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-
WAYNE-LAWRENCE-GILES-
703 PM CDT MON JUN 9 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS...
LARGE HAIL...HEAVY RAINFALL...AND ALSO A COUPLE OF TORNADOES WILL MOVE
ACROSS WESTERN PORTIONS OF MIDDLE TENNESSEE THIS EVENING...WITH THE
STORMS REACHING THE I-65 CORRIDOR BY THE MID EVENING HOURS. HEAVY
RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON
ROADWAYS.

VERY SATURATED SOILS IN SOUTHWESTERN MIDDLE TENNESSEE WILL RESULT
IN AN ELEVATED RISK OF FLASH FLOODING. AREAS EXPERIENCING HEAVY
RAINS WILL NEED TO BE AWARE OF THE POSSIBILITY OF RAPID FLASH
FLOODING. IF YOU ENCOUNTER ROADWAYS THAT ARE
FLOODED...REMEMBER...TURN AROUND DONT DROWN

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON
TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST
AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE
TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

TNZ008>011-028>034-062>066-075-077>080-101000-
SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
703 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL APPROACH MIDDLE
TENNESSEE FROM THE WEST THIS AFTERNOON AND EVENING. BY AROUND
SUNSET...A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT
LINE WINDS AND HEAVY RAINFALL WILL REACH MIDDLE TENNESSEE. BY MID
EVENING...THESE STORMS SHOULD REACH THE I-65 CORRIDOR. HEAVY
RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON
ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON
TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST
AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE
TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 9, 7:17 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
717 PM CDT MON JUN 9 2014

TNZ056-100100-
PERRY-
717 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY...

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DECATURVILLE...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN AND AROUND MOUSETAIL LANDING STATE PARK SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

A TORNADO WATCH IS IN EFFECT UNTIL 1 AM CDT FOR PERRY COUNTY.

LAT...LON 3548 8802 3550 8798 3553 8798 3561 8804
      3568 8802 3572 8804 3576 8799 3584 8797
      3558 8768 3545 8804 3546 8804

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:17 PM CDTSpecial Weather StatementOHXPerry43 min
Jun 9, 8:31 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Perry, Wayne44 min
Jun 9, 8:58 PM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more32 min
Jun 9, 9:21 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Hickman, Marshall, Maury, Williamson39 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more27 min
Jun 9, 9:50 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Montgomery, Stewart40 min
Jun 9, 10:03 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Williamson42 min
Jun 9, 10:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more31 min
Jun 9, 10:43 PM CDTSpecial Weather StatementOHXDavidson, Robertson, Sumner47 min
Jun 10, 10:00 AM CDTSpecial Weather StatementOHXHumphreys, Perry30 min
Jun 10, 10:28 AM CDTRiver Flood AdvisoryOHXPerry59 hr
Jun 10, 11:10 AM CDTSpecial Weather StatementOHXHickman, Lewis50 min
Jun 10, 11:22 AM CDTSpecial Weather StatementOHXBedford38 min
Jun 10, 11:42 AM CDTSevere Thunderstorm WarningOHXCannon, Rutherford33 min
Jun 10, 12:15 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Smith, Wilson45 min
Jun 10, 12:27 PM CDTTornado WarningOHXDeKalb33 min
Jun 10, 12:48 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith42 min
Jun 10, 1:25 PM CDTSpecial Weather StatementOHXCannon, Coffee65 min
Jun 10, 1:36 PM CDTSpecial Weather StatementOHXOverton24 min
Jun 10, 1:55 PM CDTSpecial Weather StatementOHXSmith35 min
Jun 10, 2:04 PM CDTSpecial Weather StatementOHXPickett26 min
Jun 10, 2:06 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith39 min
Jun 10, 2:13 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett32 min
Jun 10, 2:19 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Grundy, Warren41 min
Jun 10, 2:33 PM CDTSpecial Weather StatementOHXDeKalb, Putnam27 min
Jun 10, 2:35 PM CDTSevere Thunderstorm WarningOHXClay40 min
Jun 10, 2:46 PM CDTSpecial Weather StatementOHXPickett44 min
Jun 10, 2:47 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White43 min
Jun 10, 2:57 PM CDTSevere Thunderstorm WarningOHXPutnam, White33 min
Jun 10, 3:17 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White43 min
Jun 10, 3:56 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett19 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.